Andreas N. Philippou. "A Note on Convergence in Probability Uniformly in a Parameter." Δελτίο της Ελληνικής Μαθηματικής Εταιρίας 19.19B (1978): 260-264. <http://eudml.org/doc/237184>.
@article{AndreasN1978, author = {Andreas N. Philippou}, journal = {Δελτίο της Ελληνικής Μαθηματικής Εταιρίας}, keywords = {convergence in probability; almost sure convergence; statistical applications}, language = {eng}, number = {19B}, pages = {260-264}, title = {A Note on Convergence in Probability Uniformly in a Parameter}, url = {http://eudml.org/doc/237184}, volume = {19}, year = {1978}, }
TY - JOUR AU - Andreas N. Philippou TI - A Note on Convergence in Probability Uniformly in a Parameter JO - Δελτίο της Ελληνικής Μαθηματικής Εταιρίας PY - 1978 VL - 19 IS - 19B SP - 260 EP - 264 LA - eng KW - convergence in probability; almost sure convergence; statistical applications UR - http://eudml.org/doc/237184 ER -